Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Representations of the $ l\sp{1}$-algebra of an inverse semigroup

Author: Bruce A. Barnes
Journal: Trans. Amer. Math. Soc. 218 (1976), 361-396
MSC: Primary 43A20; Secondary 43A65
MathSciNet review: 0397310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the star representations on Hilbert space of the $ {l^1}$-algebra of an inverse semigroup are studied. It is shown that the set of all irreducible star representations form a separating family for the $ {l^1}$-algebra. Then specific examples of star representations are constructed, and some theory of star representations is developed for the $ {l^1}$-algebra of a number of the most important examples of inverse semigroups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A20, 43A65

Retrieve articles in all journals with MSC: 43A20, 43A65

Additional Information

PII: S 0002-9947(1976)0397310-4
Keywords: Inverse semigroup, $ {l^1}$-algebra of a semigroup, star representation
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia